Previous |  Up |  Next

Article

Title: Compact elements in the lattice of varieties (English)
Author: Ježek, J.
Author: Slavík, V.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 130
Issue: 1
Year: 2005
Pages: 107-110
Summary lang: English
.
Category: math
.
Summary: We prove that the lattice of varieties contains almost no compact elements. (English)
Keyword: variety
Keyword: lattice
Keyword: compact element
MSC: 08B15
idZBL: Zbl 1111.08004
idMR: MR2128364
.
Date available: 2009-09-24T22:18:51Z
Last updated: 2015-11-01
Stable URL: http://hdl.handle.net/10338.dmlcz/134225
.
Reference: [1] J. Ježek: The lattice of equational theories.Czechoslovak Math. J. 31 (1981), 127–152; 573–603. MR 0604120
Reference: [2] W. Lampe: A property of the lattice of equational theories.Algebra Universalis 23 (1986), 61–69. Zbl 0604.08003, MR 0873596, 10.1007/BF01190912
Reference: [3] W. Lampe: Further properties of lattices of equational theories.Algebra Universalis 28 (1991), 459–486. Zbl 0756.08006, MR 1128384, 10.1007/BF01195857
Reference: [4] R. McKenzie, G. McNulty, W. Taylor: Algebras, Lattices, Varieties, Vol. I.Wadsworth & Brooks/Cole, Monterey, CA, 1987. MR 0883644
.

Files

Files Size Format View
MathBohem_130-2005-1_10.pdf 216.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo